Turn My Lips Blue (cocacola_sorrow) wrote in thequestionclub,
Turn My Lips Blue
cocacola_sorrow
thequestionclub

Normal is the watchword

Have you ever withdrawn/detoxed from a chemical substance? What was it like? How long did the symptoms last? How did you cope? Essentially, describe your experience for me.

I've been on Seroquel 25mg since late 2010 and this week I decided to stop it once and for all. I was given Seroquel because I was misdiagnosed with schizophrenia/psychosis and since I don't have any psychiatric symptoms at all (I actually have Sharp's Syndrome), I thought I'd have no problems going off it. It's been two days without it and aside from insomnia, I've been having constant hot flashes, light headness, headaches and fatigue. The worst symptom is that I have these severe hunger pains (accompanied with low-blood sugar like symptoms) even though I've been eating normally despite a poor appetie. How long will this last guys? I can't wait until I withdraw from Lithium 750mg a day </sarcasm>

TL;DR: How long until I feel normal again?
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 30 comments